UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais,J.;  Kou,K. I.;  Le,H. T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/11
Bessel functions  Chebyshev polynomials  cylindrical harmonics  generalized cylindrical holomorphics  hyperbolic functions  quaternionic analysis  
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais J.;  Kou K.I.;  Le H.T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/13
Bessel Functions  Chebyshev Polynomials  Cylindrical Harmonics  Generalized Cylindrical Holomorphics  Hyperbolic Functions  Quaternionic Analysis  
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite |  | TC[WOS]:16 TC[Scopus]:21 | Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System